| Model Number |
BOXED PATIENT CIRCUIT ASSY, 3100A, 850L |
| Medical Device Problem Code |
Material Too Soft/Flexible (4007)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
10/01/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.
Event or Problem Description
It was reported to vyaire medical that the 29028-004 description boxed patient circuit assy, 3100a, 850l is extremely pliable and bend which has implications with flow on the oscillator and often stops the oscillator.Lung de-recruitment occurred as an intervention, circuit was replaced with the new one to enable oscillation to continue.
Event or Problem Description
Additional Manufacturer Narrative